Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/6115
Title: Асимптотически почти периодические функции Левитана в пространствах Фреше
Other Titles: Asymptotically almost periodic Levitan's functions in the Freshet space
Authors: Димитрова-Бурлаенко, Светлана Димова
Keywords: абстрактные функции; функции Левитана; квазиравномерная сходимость; Levitan's functions; quasi-uniform convergence
Issue Date: 2014
Publisher: НТУ "ХПИ"
Citation: Димитрова-Бурлаенко С. Д. Асимптотически почти периодические функции Левитана в пространствах Фреше / С. Д. Димитрова-Бурлаенко // Вестник Нац. техн. ун-та "ХПИ" : сб. науч. тр. Темат. вып. : Математическое моделирование в технике и технологиях. – Харьков : НТУ "ХПИ". – 2014. – № 6 (1049). – С. 59-66.
Abstract: Рассмотрены асимптотически почти периодические функции Левитана. Приведена теорема единственности и некоторые свойства этих функций. Доказано, что квазиравномерная сходимость этих функций (а также асимптотически почти периодических и асимптотически почти автоморфных функций) не выводит из их класса.
Asymptotically almost periodic Levitan's functions are considered. The uniqueness theorem and some properties of these functions are shown. It was proven that the quasi-uniform limit of these functions (as well as asymptotically almost periodic and asymptotically almost automorphic functions) belongs to the same functional class.
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/6115
ISSN: 2222-0631
Appears in Collections:Вісник № 06
Кафедра "Вища математика"

Files in This Item:
File Description SizeFormat 
vestnik_HPI_2014_6_Dimitrova-Burlayenko_Asimptotich.pdf3,61 MBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.